Jump to content
ACN Latitudes Forums
  • Trigger-Book-Horizontal-png

Kate5580

Heavy tics for 5 year old son

Recommended Posts

My son started with an eye twitch at about 2 years old.  Went away on its own.  He is no 5 and getting ready for kindegarten.  Since about Feb/March of this year, he has started eye twitching again and neck rolling.  (chin to neck and roll)  It gets really bad when he eats or plays.  We saw a neurologist who said it was due to stress/anxiety.  He is very anxious and has some OCD traits.  He was on Miralax for a long time and we have since cut that out, about 6-8 weeks ago.  Havent really seen any improvement.  He also lacks coping skills and has meltdowns when something doesnt go right.   Reading book natural treatments for tics and tourettets.   Anyone else been through this....  we just dont know what steps to take first.  

Thanks Katie

Share this post


Link to post
Share on other sites

Hi Katie,,

My 5 year old son also has tourettes.   I too bought the book and am trying to change my son's diet.  I took him off gluten.  I'm trying to cut out refined sugar but, it's difficult.  I changed the hand soap we were using as it had colour in it.  I vacuum often to eliminate dust in the house.  Some days are worse than others.  I found the months of April and May to be bad.  Was it something in the air blooming?  I don't know.  I want to get my son tested for allergies but, I live in Canada and I can't find an environmental physician that does it.  I posted asking if anyone has used an environmental physician in New York state but, I didn't get a response.  I did find a therapist in my area that has personal experience with Tourettes.  Once I am ready to tell my son he has TS.  I will be using her to help explain it to him. 

These are some of the things I'm doing.  Good luck to you.

Cathy

Share this post


Link to post
Share on other sites

Hi,  I am new here and came to see if others were experiencing the same problems as my son who was labeled with movement disorder/tic disorder not otherwise specified.  I recently read many articles about zoloft causing tic disorders.  IF your children are on Zoloft, this could be further causing your child's tics.  I am currently lowering my son's dose and trying to get him off completely to see if this helps.  Also helpful NO FOOD COLORING or caffeine!  Hope this helps.

Cheryl

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...